Alert archive / West Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 79, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jul 11, 2019, 3:15 PM EDT for Brooke County, Ohio County, West Virginia; Jefferson County, Ohio. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2019, 3:15 PM EDT (19:15 UTC)
- Expired
- Jul 11, 2019, 7:18 PM EDT
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, OH, Brooke County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 50 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 4:34 PM EDT | FLASH FLOOD | Short Creek, WV | SHORT CREEK IS RUNNING OUT OF THE BANK ALONG SHORT CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
122
WGUS51 KPBZ 111915
FFWPBZ
OHC081-WVC009-069-112215-
/O.NEW.KPBZ.FF.W.0079.190711T1915Z-190711T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
315 PM EDT Thu Jul 11 2019
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Southeastern Jefferson County in east central Ohio...
Northeastern Ohio County in northern West Virginia...
Brooke County in northern West Virginia...
* Until 615 PM EDT.
* At 315 PM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 1 inch.
* Some locations that may experience flooding include...
Wellsburg... West Liberty...
Mingo Junction... Follansbee...
Hooverson Heights... Bethany...
Smithfield... Franklin...
Beech Bottom... Brilliant...
Windsor Heights... New Alexandria...
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4033 8068 4033 8053 4015 8052 4013 8067
4022 8067 4021 8086 4032 8085
$$5 follow-up statements
074
WGUS71 KPBZ 112047
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
447 PM EDT Thu Jul 11 2019
OHC081-WVC009-069-112215-
/O.CON.KPBZ.FF.W.0079.000000T0000Z-190711T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OH-Ohio WV-Brooke WV-
447 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN JEFFERSON...NORTHEASTERN OHIO AND BROOKE COUNTIES...
At 446 PM EDT, radar indicated heavy rain fell in the warned area
with another line of thunderstorms moving in that contain heavy
rain.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 1 inch.
Some locations that may experience flooding include...
Wellsburg... West Liberty...
Mingo Junction... Follansbee...
Hooverson Heights... Bethany...
Smithfield... Franklin...
Beech Bottom... Brilliant...
Windsor Heights... New Alexandria...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4033 8068 4033 8053 4015 8052 4013 8067
4022 8067 4021 8086 4032 8085
$$785
WGUS71 KPBZ 112056 RRA
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
456 PM EDT Thu Jul 11 2019
OHC081-WVC009-069-112215-
/O.CON.KPBZ.FF.W.0079.000000T0000Z-190711T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OH-Ohio WV-Brooke WV-
456 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN JEFFERSON...NORTHEASTERN OHIO AND BROOKE COUNTIES...
At 456 PM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Expected.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 1 inch.
Some locations that may experience flooding include...
Wellsburg... West Liberty...
Mingo Junction... Follansbee...
Hooverson Heights... Bethany...
Smithfield... Franklin...
Beech Bottom... Brilliant...
Windsor Heights... New Alexandria...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4033 8068 4033 8053 4015 8052 4013 8067
4022 8067 4021 8086 4032 8085
$$082
WGUS71 KPBZ 112119
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
519 PM EDT Thu Jul 11 2019
OHC081-WVC009-069-112215-
/O.CON.KPBZ.FF.W.0079.000000T0000Z-190711T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OH-Ohio WV-Brooke WV-
519 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN JEFFERSON...NORTHEASTERN OHIO AND BROOKE COUNTIES...
At 518 PM EDT, radar indicated heavy rain in the warned area.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 1 inch.
Roads are flooded near Mingo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4033 8068 4033 8053 4015 8052 4013 8067
4022 8067 4021 8086 4032 8085
$$315
WGUS51 KPBZ 112125
FFWPBZ
OHC081-WVC009-069-112345-
/O.EXT.KPBZ.FF.W.0079.000000T0000Z-190711T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
525 PM EDT Thu Jul 11 2019
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Southeastern Jefferson County in east central Ohio...
Northeastern Ohio County in northern West Virginia...
Brooke County in northern West Virginia...
* Until 745 PM EDT.
* At 524 PM EDT, radar indicated heavy rain fell in the warned area
with an additional inch more possible from thunderstorms moving
into the area.
FLASH FLOODING... Occurring.
ESTIMATED RAINFALL... Up to 2 inches.
ADDITIONAL RAINFALL...Up to 1 inch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown. Most flood fatalities occur in vehicles.
Please report flooding by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4033 8068 4033 8053 4015 8052 4013 8067
4022 8067 4021 8086 4032 8085
$$497
WGUS71 KPBZ 112318 RRA
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
718 PM EDT Thu Jul 11 2019
OHC081-WVC009-069-112328-
/O.CAN.KPBZ.FF.W.0079.000000T0000Z-190711T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OH-Ohio WV-Brooke WV-
718 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN JEFFERSON...NORTHEASTERN
OHIO AND BROOKE COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 4033 8068 4033 8053 4015 8052 4013 8067
4022 8067 4021 8086 4032 8085
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:12 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 11, 2:12 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
212 PM EDT Thu Jul 11 2019
.SYNOPSIS...
Thunderstorms producing torrential rainfall and localized flash
flooding will continue to be a threat until a cold front passage
early this evening. Frequent lightning and the potential for damaging
winds will also accompany stronger storms this afternoon across
eastern Ohio, the West Virginia panhandle into northwestern
Pennsylvania. Dry weather is then expected Friday and most of
Saturday under high pressure.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
It's been a very active morning and early afternoon, with moderate
elevated instability was being tapped by an embedded shortwave and
mid level jet streak. Unseasonably high warm cloud depth has lead to
some of the most impressive rainfall rates observed in this area,
with widespread flash flooding.
Large scale ascent, associated with a seasonably strong upper trough
is overtaking a pre-frontal trough. Rapid convective initiation was
already occurring across northern portions of this boundary as of
18Z, and satellite trends show a rapidly growing cumulus field
further south. The airmass between this convergent boundary and the
stabilized outflow to the east has become quite unstable,
characterized by temperatures in the mid 80s with dewpoints AOA 70.
Linear forcing should lead to a line of intense convection with the
threat for embedded mini-bowing segments and attendant wind damage as
mid level dry-air entrains aloft and deep layer shear increases. The
eastern extent of any severe threat and surface based condition will
be mitigated by the large, stable cold pool that still exists across
southwest Pennsylvania owing to elevated convection that has yet to
abate.
Although any mid level dry air would slightly lessen rainfall
efficiency with frontal convection, the flash flood threat should in
no way be minimized. On the contrary, it remains the most serious
potential threat as we head into the later afternoon hours. Another
round of torrential rainfall across the greater Pittsburgh area could
be devastating for low lying, urbanized areas and those along
streams and creeks.
Bookbinder
&&
.SHORT TERM /8 PM THIS EVENING THROUGH SATURDAY NIGHT/...
Shower/thunderstorm chances should quickly decrease tonight with the
passage of the cold front. Mainly dry weather is then expected
through most of Saturday as sfc high pressure builds under NW flow
aloft. The next shortwave trough and its associated cold front is
progged to track from the Upper Great Lakes to the Lower Lakes by
Saturday evening, returning low chances for showers and thunderstorms
N of I 80. Maintained only a slight chance for showers Saturday
night elsewhere as the front tracks south, though most of the upper
support is progged to stay N-NE of the area.
Cooler and less humid conditions are expected Friday before warmer,
more humid conditions return Saturday.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Shower and thunderstorm chances should continue S of I 70 Sunday as
the cold front completes its passage. Model ensembles indicate ridging
is then expected to build across the region through Tuesday, with
mainly dry weather. Shower/thunderstorm chances return by midweek as
a Gulf upper low moves N and phases with wrly flow aloft, tracking
across the OH Valley region. Seasonably warm weather is expected
through the period.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Widespread elevated convection continues from LBE back to MGW, with
more scattered activity toward HLG. Additional strong storms were
firing along an advancing pre-frontal trough over eastern Ohio that
will move southeast through the region through 00Z.
Tropical airmass will support IFR to briefly LIFR conditions in
showers and thunderstorms through this afternoon. In between this
activity, ceiling conditions remain highly variable with
frequent/significant changes. Very low confidence on ceilings this
afternoon given the near saturated soundings. Fluctuations from IFR
to VFR high cirrus, and back again, has and will continue to occur
as cool thunderstorm outflow competes with rapid/moist
destabilization in areas of sunshine. Pilots should be prepared for
rapidly changing conditions in and around convection.
Winds will be variable in/around the ongoing convection, trending
toward the south/southeast in the clearing ahead of the cold front at
8-10 knots. Strong, gusty and perhaps locally severe west/northwest
winds are possible -- especially FKL-BVI-ZZV -- where higher
instability exists leading to a threat of a line of strong to severe
convection 20-23Z.
Subsequent cold frontal passage 22Z to 02Z will bring an end to
convection. MVFR ceilings may persist until west and eventually
northwest winds dry out the boundary layer. Some potential for
isolated fog development toward 12Z, but strong dry advection and
some marginal mechanical mixing behind the front suggests this threat
is lower than usual after a heavy rain event. Something to keep an
eye on for subsequent TAF issuances.
.Outlook...
Beginning Friday, the next chc for restrictions is anticipated with
a Saturday night shortwave/cdfnt passage.
Bookbinder
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...Flash Flood Watch until 8 PM EDT this evening for PAZ014>016-
020>023-029-031-073>076.
WV...Flash Flood Watch until 8 PM EDT this evening for WVZ001>004-012-
021-509>514.
&&Hazardous weather outlook, Jul 11, 3:38 AM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 338 AM EDT Thu Jul 11 2019 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021-509>514-120745- Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison- Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango- Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny- Armstrong-Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 338 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for western Maryland, east central Ohio, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and tonight. Scattered severe thunderstorms are possible this afternoon and evening with a crossing cold front. The primary hazard is expected to be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jul 11, 2:16 PM EDT, 59 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 216 PM EDT Thu Jul 11 2019 OHZ049-050-059-WVZ002-003-111845- Jefferson-Harrison-Belmont-Brooke-Ohio- 216 PM EDT Thu Jul 11 2019 ...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT SOUTHEASTERN HARRISON...SOUTHERN JEFFERSON...NORTHEASTERN BELMONT...OHIO AND BROOKE COUNTIES... At 215 PM EDT, strong thunderstorms were clustered over Tiltonsville, or near Clearview, moving east at 20 mph. Wind gusts up to 45 mph are possible with this storm. Locations impacted include... Wheeling... Martins Ferry... Warwood... Wellsburg... West Liberty... Clearview... Valley Grove... Tiltonsville... Yorkville... Bethany... Smithfield... Adena... This includes Interstate 70 in West Virginia between mile markers 11 and 14. Torrential rainfall also is occurring with this storm and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4011 8090 4027 8089 4030 8052 4006 8052 TIME...MOT...LOC 1815Z 270DEG 19KT 4017 8074
Local storm report, Jul 11, 2:18 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM FLASH FLOOD RICHARD 39.61N 79.91W
07/11/2019 MONONGALIA WV FIRE DEPT/RESCUE
HOUSE SURROUNDED BY WATER. NUMEROUS STREETS ARE
FLOODED.
0210 PM FLASH FLOOD DELLSLOW 39.61N 79.89W
07/11/2019 MONONGALIA WV FIRE DEPT/RESCUE
LOCAL STREAMS ARE FLOODING NUMEROUS LOCATIONS ALONG SR
7.
&&
EVENT NUMBER PBZ1902690
EVENT NUMBER PBZ1902691
JDSpecial weather statement, Jul 11, 2:18 PM EDT, 57 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 218 PM EDT Thu Jul 11 2019 OHZ040-041-049-050-WVZ002-111845- Jefferson-Harrison-Columbiana-Carroll-Brooke- 218 PM EDT Thu Jul 11 2019 ...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT NORTHEASTERN HARRISON...JEFFERSON...SOUTH CENTRAL COLUMBIANA...SOUTHEASTERN CARROLL AND NORTH CENTRAL BROOKE COUNTIES... At 217 PM EDT, strong thunderstorms were clustered 7 miles north of Cadiz, moving east at 20 mph. Wind gusts up to 45 mph are possible with this storm. Locations impacted include... Steubenville... Cadiz... Wintersville... Mingo Junction... Follansbee... Hooverson Heights... Salineville... Hopedale... Jewett... Bergholz... Amsterdam... Richmond... Torrential rainfall also is occurring with this storm and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4026 8101 4046 8110 4063 8077 4030 8058 TIME...MOT...LOC 1817Z 254DEG 18KT 4038 8095
Local storm report, Jul 11, 2:24 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN IRWIN 40.33N 79.70W
07/11/2019 M2.68 INCH WESTMORELAND PA PUBLIC
&&
EVENT NUMBER PBZ1902692
JDLocal storm report, Jul 11, 2:27 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
227 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HEAVY RAIN GREENSBURG 40.31N 79.54W
07/11/2019 M2.67 INCH WESTMORELAND PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1902693
JDLocal storm report, Jul 11, 2:46 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD BRUCETON MILLS 39.66N 79.64W
07/11/2019 PRESTON WV EMERGENCY MNGR
STREETS REPORTED CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER PBZ1902694
JDThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 12:21 PM EDT | Special Weather Statement | PBZ | Ohio | 24 min |
| Jul 11, 12:57 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 33 min |
| Jul 11, 1:01 PM EDT | Flash Flood Watch | PBZ | Brooke, Hancock, Marion, Marshall, Monongalia, Ohio and 3 more | 7 hr |
| Jul 11, 1:22 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia, Preston | 3 hr |
| Jul 11, 1:33 PM EDT | Special Weather Statement | PBZ | Preston | 27 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | PBZ | Brooke, Ohio | 29 min |
| Jul 11, 2:29 PM EDT | Flash Flood Warning | PBZ | Preston | 3 hr |
| Jul 11, 2:40 PM EDT | Flash Flood Warning | PBZ | Brooke, Ohio | 5 hr |
| Jul 11, 3:07 PM EDT | Flash Flood Warning | PBZ | Preston, Tucker | 118 min |
| Jul 11, 3:27 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 33 min |
| Jul 11, 4:51 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 39 min |
| Jul 11, 4:59 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 46 min |
| Jul 11, 6:15 PM EDT | Areal Flood Advisory | PBZ | Marshall, Ohio | 2 hr |
| Jul 11, 6:51 PM EDT | Areal Flood Advisory | PBZ | Marshall | 93 min |
| Jul 11, 6:55 PM EDT | Special Weather Statement | PBZ | Wetzel | 35 min |
| Jul 11, 7:24 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 36 min |
| Jul 11, 7:57 PM EDT | Special Weather Statement | PBZ | Taylor | 48 min |
| Jul 11, 2:10 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana | 65 min |
| Jul 11, 2:18 PM EDT | Special Weather Statement | PBZ | Jefferson | 27 min |
| Jul 11, 2:38 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 52 min |
| Jul 11, 2:51 PM EDT | Tornado Warning | PBZ | Carroll, Columbiana | 8 min |
| Jul 11, 3:04 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 26 min |
| Jul 11, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 41 min |
| Jul 11, 3:37 PM EDT | Flash Flood Warning | PBZ | Carroll, Columbiana | 3 hr |
| Jul 11, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Tuscarawas | 34 min |
| Jul 11, 4:19 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton | 26 min |
| Jul 11, 4:35 PM EDT | Flash Flood Warning | PBZ | Carroll, Harrison, Jefferson, Tuscarawas | 3 hr |
| Jul 11, 4:42 PM EDT | Flash Flood Warning | PBZ | Carroll, Coshocton, Tuscarawas | 3 hr |
| Jul 11, 5:02 PM EDT | Special Weather Statement | PBZ | Harrison | 28 min |
| Jul 11, 5:11 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 19 min |
| Jul 11, 5:21 PM EDT | Special Weather Statement | PBZ | Carroll | 24 min |
| Jul 11, 5:43 PM EDT | Special Weather Statement | PBZ | Belmont, Guernsey, Noble | 47 min |
| Jul 11, 5:47 PM EDT | Areal Flood Advisory | PBZ | Belmont, Guernsey, Harrison, Muskingum, Tuscarawas | 118 min |
| Jul 11, 6:29 PM EDT | Special Weather Statement | PBZ | Monroe, Noble | 46 min |
Nearby
Flash Flood Warnings in West Virginia, 2019Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.